# SDR AU000204

- Difficulty date: April 23, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 747238B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Mismanufactured
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(AUS) NR 6 AND NR 7 SPOILER PANELS HYDRAULIC CROSS FITTING PASSAGEWAYS NOT DRILLED. THE FITTING WAS A NEWLY INSTALLED ITEM.
